Journal of Symbolic Logic

Generalized Fitting Subgroup of a Group of Finite Morley Rank

Ali Nesin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We define a characteristic and definable subgroup $F^\ast(G)$ of any group $G$ of finite Morley rank that behaves very much like the generalized Fitting subgroup of a finite group. We also prove that semisimple subnormal subgroups of $G$ are all definable and that there are finitely many of them.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 4 (1991), 1391-1399.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743823

Mathematical Reviews number (MathSciNet)
MR1136465

Zentralblatt MATH identifier
0743.03027

JSTOR
links.jstor.org

Citation

Nesin, Ali. Generalized Fitting Subgroup of a Group of Finite Morley Rank. J. Symbolic Logic 56 (1991), no. 4, 1391--1399. https://projecteuclid.org/euclid.jsl/1183743823


Export citation